BibTeX record journals/isci/Kim96

download as .bib file

@article{DBLP:journals/isci/Kim96,
  author    = {Jae{-}Gyeom Kim},
  title     = {Lattices of Fuzzy Subgroupoids, Fuzzy Submonoids, and Fuzzy Subgroups},
  journal   = {Inf. Sci.},
  volume    = {91},
  number    = {1},
  pages     = {77--93},
  year      = {1996},
  url       = {http://dx.doi.org/10.1016/0020-0255(95)00288-X},
  doi       = {10.1016/0020-0255(95)00288-X},
  timestamp = {Mon, 29 Aug 2011 17:07:14 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/isci/Kim96},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}